# SDR UPS99830582

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT AFT TYPE 1 DOOR FWD TORQUE BOX STA 1300 L12R HAS CORROSION/CRACK.  PERFORMED HFEC IAW MIL-SID-271F TO VERIFY CRACK.  REMOVED FITTING FROM A/C.  LOCATED, DRILLED AND REAMED NEW FITTING IAW DC8 SRM 51-3-2 AND D AC DWG NR 3755819.  INSTALLED FRAME FITTING IAW DC8 SRM 51-3-0 AND 51-1 -20D.
